# SDR S2YA04014

- Difficulty date: May 7, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED SMOKE IN THE COCKPIT, DIVERTED AND PERFORMED AN EMERGENCY LANDNG.  THE CREW MADE AN UNEVENTFUL LANDING AND EVACUATED ON THE RUNWAY.  THE AC WAS INSPECTED AND OPERATED IN SEVERAL DIFFERENT ENGINE,  APU AND EVIRONMENTAL PACKS  CONFIGURATIONS BUT COULD NOT PRODUCE ANY SMOKE.  THE AC WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS.  (K)
